Publications

• Advances in Nonlinear Analysis via the Concept of Measure of Noncompactness: Edited Book in Springer (in press) Editors: J. Banas, M. Jleli, M. Mursaleen, B. Samet, C. Vetro • Fixed Point Theory in Metric Spaces: Recent Advances and Applications:...
• J.J. Nieto, B. Samet, Solvability of an implicit fractional integral equation via a measure of noncompactness argument, Acta Mathematica Scientia, English Series. 37 (1) (2017) 1-10. • M. Jleli, B. Samet, An improvement result concerning fixed...